# SDR USAA2011080800007

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 75,062 hours, 45,998 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 2458
- Condition: Faulty
- Location: Rt Mlg
- Part time: 51,709 hours, 36,536 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER GEAR RETRACTION OUT OF PVR AND PUTTING GEAR HANDLE IN OFF POSITION, THE RIGHT MAIN LANDING GEAR RED LIGHT ILLUMINATED.  CREW FOLLOWED QRH PROCEDURES AND LIGHT WENT OUT.  FLIGHT CONTINUED ONTO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR PER AMM 32-32-41.  ALSO, PERFORMED BASIC HEALTH INSPECTION OF FOR S74 MLG UPLOCK SENSOR.  PERFORMED GEAR SWING PER AMM32-32-00.  OPS AND LEAK CHECK GOOD.
